MAUDE Adverse Event Report: EXTERNAL MANUFACTURER ZOOM

EXTERNAL MANUFACTURER ZOOM
Model Number 3120
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 11/06/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
At this time, the product has not been returned.If the product is returned, analysis will be performed and this report would be updated at that time.
 
Event or Problem Description
Boston scientific received information that this programmer emitted smoke.The smoke came out of the floppy drive area and it smelled like hot electrical smoke.The programmer will be returned.There was no patient involvement reported.
 
Event or Problem Description
Boston scientific received information that this programmer emitted a white smoke which came out of the floppy drive area and it smelled like hot electrical smoke.The programmer will be returned.No adverse patient effects were reported.
 
Additional Manufacturer Narrative
Upon receipt at our post market quality assurance laboratory, this programmer was thoroughly inspected and analyzed.The programmer was confirmed to exhibit a product performance issue.The programmer was opened in order to assess the internal components.Detailed inspection identified an internal electrical component that had burned up and shorted out resulting in the reported clinical observations.Following repair of the unit, this programmer operated as expected.

Brand Name
ZOOM
Manufacturer (Section D)
EXTERNAL MANUFACTURER
MDR Report Key7070250
Report Number2124215-2017-20666
Device Sequence Number16174614
Product Code LWS
UDI-Device Identifier00802526582004
UDI-Public00802526582004
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/01/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3120
Other Device ID NumberZOOM LATITUDE PROGRAMMER
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/21/2017
Was the Report Sent to FDA? Yes
Initial Date Received by Manufacturer 11/06/2017
Supplement Date Received by Manufacturer11/06/2017
02/01/2018
Initial Report FDA Received Date11/30/2017
Supplement Report FDA Received Date02/07/2018
02/26/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1